# SDR GTIA2023022336992

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 17,464 hours, 7,619 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN APPROX 500FT AGL ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-COMPLIED WITH MTX PROCEDURE VEIFED DOOR CLOSED PER MEL 52-70-01-13 IAW AMM 52-32-00
